# SDR CALA2017111704067

- Difficulty date: November 17, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N14120
- Make and model: Boeing 757224
- Aircraft serial: 27562
- Aircraft time: 77,395 hours, 19,435 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: LJ38085
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LEFT HYD QTY EICAS PUMPS OFF,  QTY SHOWED .47 NOW .43 AND DECREASING.  EMERGENCY DECLARED. REMOVED AND REPLACED A CHAFED HYDRAULIC LINE AND ADEL CLAMP. SECURED.   SERVICED HYDRAULIC SYSTEM AND LEAK CHECKED,  NO LEAKS NOTED.
